# SDR AALA201708249015

- Difficulty date: August 23, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 582 hours, 228 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY SMOKE DETECTOR LIGHT AND WASTE COMPARTMENT FIRE EXTINGUISHER LIGHT ILLUMINATED.  AFTER CREW DEBRIEF, FOUND NO FAULT ON SMOKE DETECTOR OR FIRE EXTINGUISHER.  LIGHT IN TRASH AREA WAS HOT WATER HEATER.  CREW SUSPECTS PASSENGER USING VAPE SMOKING DEVICE.  OPERATIONAL CHECK NORMAL PER AMM 26-14-00.
